# SDR QXEA0202120

- Difficulty date: December 5, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Grooved
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRACK NR 3 HAS LIGHT LENGTH WISE GROOVES ALONG THE INNER AREA OF THE TRACK AT APPROXIMATELY STATION 428.00.  REPAIRED IAW DHC-8 SRM 51-20-16.
